Department of Mathematics and Systems Analysis

Current

Publications

Publications for the following people: Lasse Leskelä

2017 | 2016 | 2015 | 2014 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004

2017

Karjalainen, Joona, Leskelä, Lasse: Moment-based parameter estimation in binomial random intersection graph models, Lecture Notes in Computer Science. 10519, 2017, p. 1–15. [BibTeX...]

Leskelä, Lasse, Ngo, Hoa: The impact of degree variability on connectivity properties of large networks, INTERNET MATHEMATICS. 13, 2017. [BibTeX...]

Leskelä, Lasse, Vihola, Matti: Conditional convex orders and measurable martingale couplings, BERNOULLI. 23(4A), 2017, p. 2784-2807. [BibTeX...]

2016

Bloznelis, Mindaugas, Leskelä, Lasse: Diclique clustering in a directed random intersection graph, Lecture Notes in Computer Science. 10088, 2016, p. 22-33. [BibTeX...]

2015

Leskelä, Lasse, Ngo, Hoa: The impact of degree variability on connectivity properties of large networks, 12th Workshop on Algorithms and Models for the Web-graph (WAW2015), 10.-11.12.2015, Eindhoven, Hollanti., p. 66-77. [BibTeX...]

Engström, Alexander, Leskelä, Lasse, Varpanen, Harri: Geometric juggling with q-analogues, DISCRETE MATHEMATICS. 338(7), 2015, p. 1067-1074. [BibTeX...]

Aalto, Pekka, Leskelä, Lasse: Information spreading in a large population of active transmitters and passive receivers, SIAM JOURNAL ON APPLIED MATHEMATICS. 75(5), 2015, p. 1965-1982. [BibTeX...]

2014

Leskelä, Lasse: Flow coupling and stochastic ordering of throughputs in linear networks, 8th International Conference on Performance Evaluation Methodologies and Tools (Valuetools), 2014.Bratislava, Slovakia December 911, 2014.. [BibTeX...]

2012

Leskelä, Lasse, Varpanen, Harri: Juggler´s exclusion process, JOURNAL OF APPLIED PROBABILITY. 49(1), 2012, p. 266-279. [BibTeX...]

Leskelä, Lasse, Unger, Falk: Stability of a spatial polling system with greedy myopic service, ANNALS OF OPERATIONS RESEARCH. 198(1), 2012, p. 165-183. [BibTeX...]

2011

Leskelä, Lasse, Stenlund, Mikko: A local limit theorem for a transient chaotic walk in a frozen environment, STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 121(12), 2011, p. 2818-2838. [BibTeX...]

2010

Leskelä, Lasse: Markov couplings, stochastic orders, and stochastic relations, Mathematical Challenges in Stochastic Networks Mathematisches Forschungsinstitut Oberwolfach Reports.. [BibTeX...]

Leskelä, Lasse, Robert, Philippe, Simatos, Florian: Interacting branching processes and linear file-sharing networks, ADVANCES IN APPLIED PROBABILITY. 42(3), 2010, p. 834-854. [BibTeX...]

Leskelä, Lasse: Stochastic relations of random variables and processes, JOURNAL OF THEORETICAL PROBABILITY. 23(2), 2010, p. 523-546. [BibTeX...]

2009

Leskelä, Lasse, Robert, Philippe, Simatos, Florian: Stability properties of linear file-sharing networks, 2009. [BibTeX...]

Leskelä, Lasse: Computational methods for stochastic relations and Markovian couplings, 4th International ICST Workshop on Tools for solving Structured Markov Chains SMCTools 2009.. [BibTeX...]

Leskelä, Lasse, Unger, Falk: Stability of a spatial polling system with greedy myopic service, 2009. [BibTeX...]

Leskelä, Lasse: Computational methods for stochastic relations and Markovian couplings, 2009. [BibTeX...]

2008

Jonckheere, Matthieu, Leskelä, Lasse: Stochastic bounds for two-layer loss systems, STOCHASTIC MODELS. 24(4), 2008, p. 583-603. [BibTeX...]

Leskelä, Lasse: Stochastic relations of random variables and processes, 2008. [BibTeX...]

Borst, Sem, Jonckheere, Matthieu, Leskelä, Lasse: Stability of parallel queueing systems with coupled service rates, DISCRETE EVENT DYNAMIC SYSTEMS: THEORY AND APPLICATIONS. 18(4), 2008, p. 447-472. [BibTeX...]

2007

Kaj, Ingemar, Leskela, Lasse, Norros, Ilkka, Schmidt, Volker: Scaling limits for random fields with long-range dependence, ANNALS OF PROBABILITY. 35(2), 2007, p. 528-550. [BibTeX...]

Leskelä, L., Resing, J.: A tandem queueing network with feedback admission control, Network Control and Optimization - First EuroFGI International Conference, NET-COOP 2007, Avignon, France, June 2007., p. 129-137. [BibTeX...]

Jonckheere, J., Leskelä, L.: Stochastic bounds for two-layer loss systems, 2007. [BibTeX...]

2006

Leskelä, Lasse: Stabilization of an overloaded queueing network using measurement-based admission control, JOURNAL OF APPLIED PROBABILITY. 43(1), 2006, p. 231-244. [BibTeX...]

Borst, S., Jonckheere, M., Leskelä, L.: Stability of parallel queueing systems with coupled service rates, 2006. [BibTeX...]

2005

George, Lise, Jonckheere, Matthieu, Leskelä, Lasse: Does repacking improve performance of multiclass loss networks with overflow routing?, The 19th International Teletraffic Congress, Beijing, China, 29 Aug - 2 Sep 2005., p. 1365-1373. [BibTeX...]

2004

Leskelä, Lasse: Stabilization of an overloaded queueing network using measurement-based admission control, 2004. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi